Doctor insights on:
Tactile Hallucinations Causes
Several: One of the most common causes of tactile hallucinations is not really a "medicine" at all -- it's withdrawal from alcohol. Benzodiazepine withdrawal can cause it also. Tactile hallucinations -- also called "formication" -- commonly happen with use of Cocaine and amphetamine. Ketamine is another agent that can cause these. ...Read more
Can any one or combination of these cause slight visual and tactile hallucinations? Wellbutrin (bupropion) XL, Lamotrigine, Fluoxetine.
Maybe: "Slight" hallucinations? None of the three medications typically causes hallucinations. However bupropion (Wellbutrin) increases the risk of seizures and this is a possibility here. Tactile hallucinations are rare and usually seen in drug/alcohol intoxication/withdrawal. Please see your MD right away, these symptoms are unusual and potentially serious and require a medical explanation. ...Read more
Hallucinigens abound: The brain is capable of misfiring under many circumstances. .. Some drugs are known for their tendency to induce or bring on hallucinations such as possibly hallucinogenic mushrooms or others. But many drugs can pose a risk depending on the person and circumstance. "True hallucinations" are that persons experience of the misfiring of brain neuro circuits. Best to work to protect one's brain. ...Read more
T. Haluc.: Tactile hallucination is the false perception of tactile sensory input that creates a hallucinatory sensation of physical contact with an imaginary object. This is caused by the faulty integration of the tactile sensory neural signals generated in the spinal chord & the thalamus & sent to the primary & secondary somatosensory cortex. Tactile Hallucination caused by cocaine & alcohol. ...Read more
Many: Recreational drugs such as lsd, ecstasy, psilocybin, mescaline, marijuana, and ketamine are some. Also many prescription medications can do this as well: antimuscarinic agents; levodopa; donapezil; antidepressants including ssri's and occasionally bupropion; opiates; proton pump inhibitors; steroids; quinolone antibiotics such as cipro, (ciprofloxacin) etc. Hallucinations happen in alcohol & drug withdrawal too. ...Read moreSee 1 more doctor answer
It depends: It depends on the cause. Tactile hallucinations can also be known as formication -- and are common in amphetamine & Cocaine abuse. Also alcohol withdrawal. Can be found in schizophrenia and other delusional disorders as well. Finding and treating the cause is best way to deal with tactile hallucinations. See your primary care physician or a psychiatrist for help. ...Read more
The "storage" of hallucinogenic drugs in fat cells that are then released years later when the fat cell is burned is a myth that has been debunked.
Flashbacks are a known psychiatric entity but are psychological in nature and not due to a late release of a therapeutic level of an old hallucinogen. ...Read more
Yes: Visual hallucinations of the deceased individual are not uncommon in the acute grief period. As an isolated symptom or event this is not necessarily a concern, as there is no evidence that uncomplicated grief requires treatment. However grief that does not progress and resolve or is accompanied by symptoms of depression that interfere with the ability to function requires evaluation. ...Read moreSee 1 more doctor answer
Any time: Abnormal sensations of any sort, painful or not, may occur spontaneously, at any time of day. Certain pain / sensory syndromes have characteristic times of occurrence. But there is no iron-clad requirement that the "rule" be followed. ...Read more
Be careful: Command hallucinations are often seen in serious psychotic disorders such as schizophrenia. They can be very dangerous if directing one to do harmful things to self or others. If you are having these, please see your physician and/or a psychiatrist for an evaluation asap. ...Read moreSee 1 more doctor answer
What causes me to have word hallucinations when reading, I read things and think it says one then then go back and reread and its different, why?
Confusion: I would not call what you described word hallucinations. Hallucinations is perceiving something that doesn't exist. I am sort of confused over what your problem is. Please clarify if it makes one sense when you first read something but then it changes when you re-read it or you think you read one word when in fact it is a different one. ...Read more
- Talk to a doctor online
- Tactile hallucination
- Tactile hallucinations and ocd
- Coping with tactile hallucinations
- Ocd and tactile hallucinations
- Coping with tactile hallucinations
- Can diabetes cause hallucinations?
- Can vitamins cause hallucinations?
- Can lithium cause hallucinations?
- Tactile hallucinations